# SDR SW019505854

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Dhav DHC8311
- Aircraft serial: 286
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 10800311
- Condition: Dirty
- Location: Lt Mlg
- Part time: 7,765 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - ON APPROACH, LEFT MAIN GEAR DID NOT EXTEND WHEN SELECTED DOWN, CREW PUMPED GEAR DOWN AND LANDED WITHOUT INCIDENT.  GEAR WAS THEN PINNED IN THE DOWN AND LOCKED POSITION AND GEAR PINS SECURED AND FERRIED DIRECT FROM DEN TO GJT FOR MAINTENANCE INSPECTION.  MAINTENANCE PERFORMED INSPECTION OF LT MLG UPLOCK, CLEANED AND LUBRICATED, PERFORMED RETRACT AND EXTENSION OPERATIONAL CHECK IAW DHC-8-300 MM SYSTEM OPS CHECKED NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
